VOL. 43 · NO. 5 | October, 1972
 
VIEW ALL ABSTRACTS +
Front Matter
Ann. Math. Statist. 43 (5), (October, 1972)
No abstract available
News
Ann. Math. Statist. 43 (5), 1381-1382, (October, 1972) DOI: 10.1214/aoms/1177692371
No abstract available
Articles
Erik Nikolai Torgersen
Ann. Math. Statist. 43 (5), 1383-1399, (October, 1972) DOI: 10.1214/aoms/1177692372
Galen R. Shorack
Ann. Math. Statist. 43 (5), 1400-1411, (October, 1972) DOI: 10.1214/aoms/1177692373
Gary Lorden
Ann. Math. Statist. 43 (5), 1412-1427, (October, 1972) DOI: 10.1214/aoms/1177692374
D. Feldman
Ann. Math. Statist. 43 (5), 1428-1440, (October, 1972) DOI: 10.1214/aoms/1177692375
K. W. Fertig
Ann. Math. Statist. 43 (5), 1441-1448, (October, 1972) DOI: 10.1214/aoms/1177692376
Louis A. Jaeckel
Ann. Math. Statist. 43 (5), 1449-1458, (October, 1972) DOI: 10.1214/aoms/1177692377
J. D. Cryer, Tim Robertson, F. T. Wright, Robert J. Casady
Ann. Math. Statist. 43 (5), 1459-1469, (October, 1972) DOI: 10.1214/aoms/1177692378
J. N. Darroch, D. Ratcliff
Ann. Math. Statist. 43 (5), 1470-1480, (October, 1972) DOI: 10.1214/aoms/1177692379
Stanley L. Sclove, Carl Morris, R. Radhakrishnan
Ann. Math. Statist. 43 (5), 1481-1490, (October, 1972) DOI: 10.1214/aoms/1177692380
R. J. Muirhead
Ann. Math. Statist. 43 (5), 1491-1497, (October, 1972) DOI: 10.1214/aoms/1177692381
Christopher Bingham
Ann. Math. Statist. 43 (5), 1498-1506, (October, 1972) DOI: 10.1214/aoms/1177692382
Timothy J. Killeen, Thomas P. Hettmansperger
Ann. Math. Statist. 43 (5), 1507-1516, (October, 1972) DOI: 10.1214/aoms/1177692383
A. Hedayat, E. Seiden, W. T. Federer
Ann. Math. Statist. 43 (5), 1517-1527, (October, 1972) DOI: 10.1214/aoms/1177692384
Sanpei Kageyama
Ann. Math. Statist. 43 (5), 1528-1540, (October, 1972) DOI: 10.1214/aoms/1177692385
Robert Bohrer, George K. Francis
Ann. Math. Statist. 43 (5), 1541-1548, (October, 1972) DOI: 10.1214/aoms/1177692386
Milton Sobel, V. R. R. Uppuluri
Ann. Math. Statist. 43 (5), 1549-1558, (October, 1972) DOI: 10.1214/aoms/1177692387
Lester E. Dubins
Ann. Math. Statist. 43 (5), 1559-1565, (October, 1972) DOI: 10.1214/aoms/1177692388
James K. Yarnold
Ann. Math. Statist. 43 (5), 1566-1580, (October, 1972) DOI: 10.1214/aoms/1177692389
Ilkka Niiniluoto
Ann. Math. Statist. 43 (5), 1581-1591, (October, 1972) DOI: 10.1214/aoms/1177692390
Thomas A. Hern
Ann. Math. Statist. 43 (5), 1592-1602, (October, 1972) DOI: 10.1214/aoms/1177692391
T. T. Kadota, A. D. Wyner
Ann. Math. Statist. 43 (5), 1603-1611, (October, 1972) DOI: 10.1214/aoms/1177692392
Nagata Furukawa
Ann. Math. Statist. 43 (5), 1612-1622, (October, 1972) DOI: 10.1214/aoms/1177692393
David R. Jacobs Jr., Siegfried Schach
Ann. Math. Statist. 43 (5), 1623-1633, (October, 1972) DOI: 10.1214/aoms/1177692394
Thomas S. Ferguson, Michael J. Klass
Ann. Math. Statist. 43 (5), 1634-1643, (October, 1972) DOI: 10.1214/aoms/1177692395
No abstract available
Short Communications
Justus Seely
Ann. Math. Statist. 43 (5), 1644-1647, (October, 1972) DOI: 10.1214/aoms/1177692396
Peter C. Fishburn
Ann. Math. Statist. 43 (5), 1648-1651, (October, 1972) DOI: 10.1214/aoms/1177692397
Bodh Raj Gulati
Ann. Math. Statist. 43 (5), 1652-1663, (October, 1972) DOI: 10.1214/aoms/1177692398
A. W. Davis
Ann. Math. Statist. 43 (5), 1664-1670, (October, 1972) DOI: 10.1214/aoms/1177692399
R. J. Muirhead
Ann. Math. Statist. 43 (5), 1671-1677, (October, 1972) DOI: 10.1214/aoms/1177692400
Federico J. O'Reilly, C. P. Quesenberry
Ann. Math. Statist. 43 (5), 1678-1679, (October, 1972) DOI: 10.1214/aoms/1177692401
K. C. Chanda
Ann. Math. Statist. 43 (5), 1680-1686, (October, 1972) DOI: 10.1214/aoms/1177692402
F. T. Wright
Ann. Math. Statist. 43 (5), 1687-1691, (October, 1972) DOI: 10.1214/aoms/1177692403
Naresh C. Jain, William E. Pruitt
Ann. Math. Statist. 43 (5), 1692-1697, (October, 1972) DOI: 10.1214/aoms/1177692404
C. J. Park
Ann. Math. Statist. 43 (5), 1698-1701, (October, 1972) DOI: 10.1214/aoms/1177692405
J. Keilson
Ann. Math. Statist. 43 (5), 1702-1708, (October, 1972) DOI: 10.1214/aoms/1177692406
R. A. Wijsman
Ann. Math. Statist. 43 (5), 1709-1715, (October, 1972) DOI: 10.1214/aoms/1177692407
Dudley Paul Johnson
Ann. Math. Statist. 43 (5), 1716-1718, (October, 1972) DOI: 10.1214/aoms/1177692408
D. L. Thomas
Ann. Math. Statist. 43 (5), 1719-1726, (October, 1972) DOI: 10.1214/aoms/1177692409
Miloslav Jirina
Ann. Math. Statist. 43 (5), 1727-1731, (October, 1972) DOI: 10.1214/aoms/1177692410
Marius Iosifescu
Ann. Math. Statist. 43 (5), 1732-1736, (October, 1972) DOI: 10.1214/aoms/1177692411
Julius R. Blum, Bennett Eisenberg
Ann. Math. Statist. 43 (5), 1737-1741, (October, 1972) DOI: 10.1214/aoms/1177692412
Articles
J. Kiefer, R. Schwartz
Ann. Math. Statist. 43 (5), 1742, (October, 1972) DOI: 10.1214/aoms/1177692413
No abstract available
R. L. Obenchain
Ann. Math. Statist. 43 (5), 1742-1743, (October, 1972) DOI: 10.1214/aoms/1177692414
No abstract available
R. M. Korwar, R. J. Serfling
Ann. Math. Statist. 43 (5), 1744, (October, 1972) DOI: 10.1214/aoms/1177692415
No abstract available
Book Review
Flavio Rodrigues, Gordon Simons
Ann. Math. Statist. 43 (5), 1745-1747, (October, 1972) DOI: 10.1214/aoms/1177692416
No abstract available
Back Matter
Ann. Math. Statist. 43 (5), (October, 1972)
No abstract available
Back to Top